APPLICATIONS OF MATHEMATICS

Vol. 57, No. 5, 2012 · Contents


Pigong Han:
Interior regularity of weak solutions to the perturbed Navier-Stokes equations

Josef Dalík:
The invertibility of the isoparametric mappings for triangular quadratic Lagrange finite elements

Yongfeng Wu, Dingcheng Wang:
Convergence properties for arrays of rowwise pairwise negatively quadrant dependent random variables

Jie Zhang, Li-wei Zhang, Yue Wu:
A smoothing SAA method for a stochastic mathematical program with complementarity constraints

Guimei Luo:
Mixed complementarity problems for robust optimization equilibrium in bimatrix game

Eduardo Sáez, Iván Szántó:
Uniqueness of limit cycles bounded by two invariant parabolas

George Tzavelas:
A study of the number of solutions of the system of the log-likelihood equations for the 3-parameter Weibull distribution

Eduard Krajník, Vincente Montesinos, Peter Zizler, Václav Zizler:
Solving singular convolution equations using the inverse fast Fourier transform


[Contents of Applications of Mathematics]